# SDR 08FDEA01282

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53974427202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANTENNA DOUBLER NEAR C 65, P56-57 LT.  REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CRACK AND FLAP PENNING IAW RAS/EFW/9000031/2008 ISS A, APPROVED BY EA 6-5317-117175.
